Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the characterization of spectral operators


Author: Shmuel Kantorovitz
Journal: Trans. Amer. Math. Soc. 111 (1964), 152-181
MSC: Primary 47.30; Secondary 47.40
DOI: https://doi.org/10.1090/S0002-9947-1964-0160115-5
MathSciNet review: 0160115
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.30, 47.40

Retrieve articles in all journals with MSC: 47.30, 47.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0160115-5
Article copyright: © Copyright 1964 American Mathematical Society